# SDR AWXA9500129

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 5106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND L1 DOOR OVERHEAD/PORTABLE EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.  (Z)
